# SDR UPS06446217

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B01998202
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING O/B AFT FLAP TOP PNL 688KT AFT EDGE MIDWAY AREA DEBONDED.  DEBONDED AREA ACCOMPLISHED METAL HOT BOND REPAIR AS PER SRM 51-40-24 FIG 2.
